<< Previous Issue Communications of the Korean Mathematical Society (Vol. 19, No. 4) Next Issue >>
Commun. Korean Math. Soc. 2004 Vol. 19, No. 4, 585—778
학교수학에서의 정당화 지도의 필요성 및 가능성에 관한 연구
신현용
MSC numbers : 97B70, 97D20
Commun. Korean Math. Soc. 2004 Vol. 19, No. 4, 585—599
Properties on types of primitive near-rings
Yong Uk Cho
MSC numbers : Primary 16Y30
Commun. Korean Math. Soc. 2004 Vol. 19, No. 4, 601—618
Openly semiprimitive projective module
Soon-Sook Bae
MSC numbers : 16D40, 16N20, 16S50, 16S60, 16W20
Commun. Korean Math. Soc. 2004 Vol. 19, No. 4, 619—637
On closure Gamma-semigroups
Young Bae Jun
MSC numbers : 20M10, 18B40, 08A05
Commun. Korean Math. Soc. 2004 Vol. 19, No. 4, 639—641
The Bartle integral and the conditional Wiener integral on $C[0,t]$
Kun-Sik Ryu, Man-kyu Im
MSC numbers : Primary 28C35, 28C20, 45D05, 47A56
Commun. Korean Math. Soc. 2004 Vol. 19, No. 4, 643—660
The space of Fourier hyperfunctions as an inductive limit of Hilbert spaces
Kwang Whoi Kim
MSC numbers : 46F15
Commun. Korean Math. Soc. 2004 Vol. 19, No. 4, 661—681
Dimension for a Cantor-like set with overlaps
Mi Ryeong Lee, Jung Ju Park, Hung Hwan Lee
MSC numbers : 28A80, 37B10
Commun. Korean Math. Soc. 2004 Vol. 19, No. 4, 683—689
Normal interpolation problems in Alg$\Cal L$
Young Soo Jo
MSC numbers : 47L35
Commun. Korean Math. Soc. 2004 Vol. 19, No. 4, 691—700
Stability of a beta-type functional equation with a restricted domain
Young Whan Lee, Byung Mun Choi
MSC numbers : 39B22, 39B72
Commun. Korean Math. Soc. 2004 Vol. 19, No. 4, 701—713
A note on certain quotient spaces of bounded linear operators
Chong-Man Cho, Seong-Jin Ju
MSC numbers : 46B04, 46B25
Commun. Korean Math. Soc. 2004 Vol. 19, No. 4, 715—720
A Convergence Theorem for Feynman's Operational Calculus : The case of Time dependent noncommuting operators
Byung Moo Ahn, Choon Ho Lee
MSC numbers : 47A60
Commun. Korean Math. Soc. 2004 Vol. 19, No. 4, 721—730
The harmonic distributions on Lie group
Boo-Yong Choi
MSC numbers : 53C43, 58E20
Commun. Korean Math. Soc. 2004 Vol. 19, No. 4, 731—743
Reidemeister orbit sets on the mapping torus
Seoung Ho Lee
MSC numbers : 55M20
Commun. Korean Math. Soc. 2004 Vol. 19, No. 4, 745—757
Expansive homeomorphisms with the shadowing property on zero dimensional spaces
Jong-Jin Park
MSC numbers : Primary 54H20; Secondary 58F99
Commun. Korean Math. Soc. 2004 Vol. 19, No. 4, 759—764
Strong laws of large numbers for asymptotically quadrant independent random fields
Mi-Hwa Ko, Tae-Sung Kim, Hyun-Chull Kim
MSC numbers : 60E15, 60F15
Commun. Korean Math. Soc. 2004 Vol. 19, No. 4, 765—773
A summation formula of ${}_6F_5(1)$
Junesang Choi, Arjun K. Rathie, Shaloo Malani
MSC numbers : 33C65, 33C60, 33C70, 33C05
Commun. Korean Math. Soc. 2004 Vol. 19, No. 4, 775—778

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd